Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe hair fall due to change of places, advised Morr-3%. Is it safe?

Hi, i am Eva, 21 yrs old, i suffer from severe hairfall for the last 2yrs, maybe because of changing place,now my hair has becoming very thin and i m so scared about it.I consult the Dr and he recommend me to apply MORR-3% twice daily.Knowing its side effects frightened me to continue applying.So, should i continue using it? Thank You
Asked On : Mon, 29 Oct 2012
Answers:  3 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Dear
Thanks for your query

MORR 3% contain Minoxidil.
Like all medicines minoxidil has its sideeffects too.Common side effects of minoxidil include burning or irritation of the eye, itching, redness or irritation at the treated area, as well as unwanted hair growth elsewhere on the body. Users should stop treatment and seek medical attention right away if they experience any of the following serious side effects: Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; dizziness; fainting; fast heartbeat; sudden, unexplained weight gain; swollen hands or feet.

Alcohol and propylene glycol present in some topical preparations may dry the scalp, resulting in dandruff and contact dermatitis.
Paradoxically, hair loss is a common side effect of minoxidil treatment.

But dont worry too much . Keep in touch with your doctor and follow what he says.

Hope this helps.

Update here about your condition.

Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanx for writing to us.

There are many reasons for hairfall.
Emotional stress,
Hormaonal imbalance
Weight loss

Treatment to hairfall is first identity what is exact cause of hair loss & treat the cause.

Try to improve your diet have more of protein , iron rich food.
Have healthy eating habits.
Have a good night sleep.
Avoid stress,be relax & tension free.
Maintain proper hair hygiene, regular hair wash with mild hair shampoo, conditioner. Regular oiling & massaging of hair.
Follow this measures & surely your hair loss will be in control.

Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi ,

Thanks for writing in.
The condition you are suffering is Androgenetic Alopecia .
It is a Hormonal condition.

Treatment can be minoxidil,finasteride.

Minoxidil and finasteride in topical form are very safe and effective.

Few procedures like mesotherapy and stem cell therapy can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.
Continue Morr 3% lotion.YOu will see results after 3 months.
Kz lotion for twice a week is good.Kz lotion should be applied on scalp at night and washed at morning.

Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor